Doubtful. The bacteria transferred from the mouth to the vagina causes havoc down there especially if the mouth is not clean. In other words, before oral sex even begins, consider the use of a dental dam (lets be real though, that almost never happens these days) or send him to brush his teeth and use mouth wash while he's at it. Flagyl almost always causes yeast overgrowth so even though you treated yourself with over the counter medication the fact that you began Flagyl/Metronidazole after the fact possibly caused the overgrowth of yeast again. If there's ever a next time, ask your doctor to prescribe fluconazole/Diflucan - or use the 3 or 7 day over the counter treatment.
Fluconazole is an antifungal medication used to treat vaginal yeast infections. It usually starts to work within one day and may take up to 7 days for the infection to clear up.
No, it is likely a new yeast infection after taking flagyl. Retreat for the flagyl. BV can happen on its own or it can be passed partner to partner. I would always use a condom. But you likely got another yeast overgrowth situation after taking the antibiotic for the bv. good luck